# SDR UIEA200700121

- Difficulty date: March 2, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 98,608 hours, 17,063 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT UPPER BULKHEAD "T" FRAME HAS A CRACK AT AFT FLANGE AND A SECOND CRACK AT FORWARD FLANGE, OUTBOARD OF NR 1 PYLON FRONT SPAR CHORD ASSEMBLY.  AFT FLANGE CRACK IS 0.750 INCH LONG. FORWARD FLANGE CRACK IS 0.375 INCH LONG AT NACELLE STATION 270.00. ACCOMPLISHED INTERIM REPAIR AS PER 747-200 SRM 51-30-02 AND ATLAS AIR XEO NR 54-030107, FAA FORM 8110-3 ISSUED AND APPROVED.  PERMANENT REPAIR TO BE ACCOMPLISH AT NEXT "C" CHECK.
